Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 3,     Number 2,     Spring 1995

 

ANALYTICAL AND SYMBOLICALLY-ASSISTED
INVESTIGATION OF HOPF BIFURCATIONS
IN DELAY-DIFFERENTIAL EQUATIONS
SUE ANN CAMPBELL AND JACQUES BÉLAIR

Abstract. We present an algorithm for symbolically computing center manifolds for delay-differential equations when an arbitrary (finite) number of eigenvalues of a characteristic equation have zero real part. The algorithm is shown to be implementable in the language Maple, and examples of its application to the investigation of Hopf bifurcations in both scalar and vector equations are presented.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)